# SDR COMA9960511

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT AFTER DEPARTING  FROM IAD, THE HOT WARNING ACTIVATED FOR THE RIGHT ENGINE, THE RIGHT ENGINE WAS SHUTDOWN INFLIGHT AND AIRCRAFT CONTINUED DESTINATION FLIGHT TO CVG WHERE AN EMERGENCY WAS DECLARED.  FOUND THE RIGHT ENGINE CONTAMINATED WITH METAL CHIPS, REPLACED THE RIGHT ENGINE ASSEMBLY.
